# SDR SCNA98506

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs  899-919
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FORWARD CARGO SUMP AREA BETWEEN STA 899 AND 919 STR 52 WAS FOUND TO HAVE LEVEL 2 CORROSION.  MATERIAL LOSS IS OUT OF LIMITS.  MATEIRIAL VERIFIED AS 7075.160.  FABBED TWO EACH STRINGERS TWO EACH SPLICE AND TWO EACH FILLERS PER SRM 53-10-00 FIGURE 1 PRIMED AND TOP COATED TWO EACH SPLICES AND TWO EACH FILLERS PER SRM 51-20-01 PRIMED AND TOP COATED TWO EACH FILLERS PER SRM 51-21-01 PARTS INSTALLED PER SRM 53-10-00 FIGURE 2.
